# SDR SIMA2018051401009

- Difficulty date: May 1, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 43,127 hours, 39,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ROOT FAIRING SUPPORT BRACKET ON THE UPPER SURFACE WAS FOUND CRACKED, JUST INBD OF THE GROUND SPOILER.  REPAIRED THE SUPPORT BRACKET IAW ETN-EM-53-142
